Alert archive / New Mexico / Special Weather Statements in 2014

Special Weather Statement, NWS Albuquerque, NM

July 1, 2014Lincoln County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 1, 2014, 11:22 PM MDT for Lincoln County, New Mexico. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2014, 11:22 PM MDT (05:22 UTC)
Expired
Jul 1, 2014, 11:45 PM MDT
In force
23 min
Issued by
NWS Albuquerque, NM

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 107 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 5.4 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1144 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2655 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WWUS85 KABQ 020522
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1122 PM MDT TUE JUL 1 2014

NMZ539-020545-
EASTERN LINCOLN COUNTY-
1122 PM MDT TUE JUL 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY THROUGH
1145 PM MDT...

AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF ARABELA...OR ABOUT 29 MILES
NORTHWEST OF ROSWELL...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SUNSET.

&&

LAT...LON 3350 10525 3351 10523 3353 10524 3367 10498
      3358 10488 3348 10489 3331 10505
TIME...MOT...LOC 0522Z 048DEG 4KT 3354 10498

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 1, 5:59 PM MDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jul 1, 5:59 PM MDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT TUE JUL 1 2014

.AVIATION...
00Z TAF CYCLE
SCT TO NMRS TSRA/SHRA EXPECTED E OF THE CONTINENTAL DIVIDE
TONIGHT WITH SPOTTIER ACTIVITY FARTHER W IN THE EVENING. CELLS
SHOULD GENERALLY MOVE TOWARD THE SOUTHEAST AT SPEEDS IN THE 10 TO
20 MPH RANGE...AND MUCH OF THE ACTIVITY SHOULD BE E OF THE CENTRAL
MT CHAIN BY LATE EVENING. MODELS DEPICT SOME SHOWERS AND STORMS
LINGERING INTO WED MORNING ACROSS PARTS OF THE PLAINS. EASTERLY
UPSLOPE FLOW SHOULD ALSO CAUSE PATCHES OF LOW CLOUDS TO DEVELOP
WITH MVFR AND POSSIBLY IFR CONDITIONS ALONG THE E SLOPES OF THE
CENTRAL MT CHAIN LATE TONIGHT INTO WED MORNING. ANOTHER ROUND OF
SCT TO NMRS SHOWERS AND STORMS EXPECTED WED AFTN/NIGHT...EXCEPT
FOR ISOLD ACTIVITY W OF THE CONTDVD.

44

&&

.PREV DISCUSSION...244 PM MDT TUE JUL 1 2014...
.SYNOPSIS...
THE FIRST SIGNIFICANT MONSOON MOISTURE SURGE WORKING INTO THE AREA
TODAY WILL SET THE STAGE FOR SEVERAL DAYS OF SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS. THE FOCUS FOR LOCALLY HEAVY RAINFALL WILL
SHIFT ACROSS EASTERN NEW MEXICO TONIGHT...THEN OVER CENTRAL AND
WESTERN NEW MEXICO WEDNESDAY AND THURSDAY. TEMPERATURES WILL BE MUCH
COOLER WITH THICKER CLOUDS AND MOISTURE OVER THE REGION. A SLIGHT
DOWN TREND IN STORM COVERAGE IS EXPECTED FRIDAY AND SATURDAY BEFORE
ANOTHER SURGE WORKS NORTH INTO THE STATE SUNDAY INTO EARLY NEXT WEEK.

&&

.DISCUSSION...
19Z LAPS DATA AND LATEST RADAR PICTURE SYNCING UP WELL AS THE BULK
OF THE SHOWER/STORM COVERAGE IS DEVELOPING ALONG THE CONT DVD AND
THE SOUTHERN REACHES OF THE NORTHERN MTS. THE MOST SIGNIFICANT
INSTABILITY IS POISED OVER THE PLAINS HOWEVER CLOUDS AND RESULTING
CONVECTIVE INHIBITION ARE SLOWING DEVELOPMENT. THE LATEST HRRR AND
RUC AGREE THE ACTIVITY OVER THE DIVIDE WILL SPREAD EAST TOWARD THE
RIO GRANDE VALLEY LATE THIS AFTERNOON AND EARLY EVENING. A SHARP
DRYLINE OVER WESTERN NM WILL FAVOR DRIER PRECIP ACTIVITY WEST OF
THE DIVIDE WITH WET/DRY ACTIVITY BTWN THE DIVIDE AND THE RIO
GRANDE VALLEY. THE SPC STORM SCALE ENSEMBLE PRODUCT INDICATES A
CONVECTIVE CLUSTER OVER SOCORRO COUNTY EARLY THIS EVENING THAT
DEVELOPS EASTWARD ACROSS THE PLAINS ALONG AN AREA OF MID LEVEL
CONVERGENCE. THE HRRR INDICATES THIS CLUSTER COMING OUT OF SOUTH
CENTRAL COLORADO THEN RIDES SOUTHEAST ALONG THE BOUNDARY. BLENDED
THE 2 SOLUTIONS SO MUCH OF THE EAST IS AT HIGH CHANCE OR LIKELY
FOR TONIGHT.

GAP WINDS WILL INTENSIFY TONIGHT INTO THE RIO GRANDE VALLEY AND
FORCE THE MOISTURE SURGE MUCH FARTHER WEST INTO EASTERN ARIZONA BY
WEDNESDAY MORNING. THE THETA-E AXIS WILL BE CENTERED ALONG THE
DIVIDE WEDNESDAY WITH STEERING FLOW FORCING ACTIVITY EAST TO THE
SOUTHEAST TOWARD THE ABQ/SAF METRO IN THE EVENING. PWAT VALUES
FROM 1 TO 1.5 FROM WEST TO EAST AND LIGHT STEERING FLOW WILL FAVOR
LOCALLY HEAVY RAINFALL SO MAINTAINED THAT WORDING THRU WEDNESDAY
NIGHT. IF TRENDS CONTINUE WE WILL LIKELY SEE THE MOST SIGNIFICANT
RAINFALL AROUND CENTRAL NM INCLUDING ABQ AND SAF IN QUITE SOME TIME.

FRIDAY AND SATURDAY THE MOIST INSTABILITY AXIS WILL BECOME ORIENTED
MORE WEST-EAST OVER NORTHERN NM. NORTH-SOUTH STEERING FLOW WILL
FAVOR ANY ACTIVITY OVER THE NORTHERN HIGH TERRAIN TO SLIDE INTO THE
ABQ/SAF METRO AREA. CURRENT POP GRIDS TREND CHANCES DOWN TO THE
SLIGHT CHANCE AND LOW END CHANCE CATEGORY HOWEVER IT WILL DEPEND
ON HOW MUCH MOISTURE FALLS THROUGH THURSDAY AND WORKS WITH STRONG
RECYCLING PROCESSES. THE GFS INDICATES A SUBSTANTIAL INCREASE IN
MOIST INSTABILITY AGAIN OVER CENTRAL NM SUNDAY THROUGH THE END OF
THE NEXT WEEK. THE UPPER HIGH WILL BE CENTERED OVER THE 4 CORNERS
SO AGAIN STEERING FLOW WOULD BE FAVORABLE FOR THE ABQ/SAF AREAS.

GUYER

&&

.FIRE WEATHER...
COVERAGE OF SHOWERS/THUNDERSTORMS RAMPING UP THIS AFTERNOON
NEAR/EAST OF THE DIVIDE IN WESTERN NEW MEXICO ESPECIALLY FROM THE
UPPER GILA REGION SOUTH WHERE THE AIR MASS QUICKLY DESTABILIZED
ALONG THE LEADING EDGE OF THE DEEPER EASTERLY PUSH. STILL CONCERN
FOR DRIER STORMS HERE WITH LIGHTNING AND MICROBURST POTENTIAL
BETWEEN THE CONTINENTAL DIVIDE AND THE RIO GRANDE VALLEY THOUGH
IMPROVING MOISTURE PROFILES WITH EASTWARD EXTENT.

AIR MASS JUST NOW BEGINNING TO DESTABILIZE FROM THE EAST SLOPES OF
THE CENTRAL MOUNTAIN CHAIN ACROSS THE EASTERN PLAINS...WHERE IMPACTS
OF LAST NIGHTS COLD FRONT HAVE LINGERED LONGER. STILL WATCHING FOR A
REINFORCING SURGE OF MOISTURE ACROSS THE EAST AND EVENTUALLY INTO
PORTIONS OF CENTRAL NEW MEXICO TONIGHT INTO WEDNESDAY AS DEEPER
MOISTURE IS FORCED WESTWARD.  THUS...LOOK FOR REJUVENATED EASTERLY
GAP WINDS LATER THIS EVENING BEFORE GRADIENTS RELAX WED AM.  BY THE
END OF THE WEEK...DRIER DEWPOINTS LOOK TO RETURN TO PORTIONS OF THE
CENTRAL AND WEST WITH A TREND TOWARD MORE DRY OR MIXED WET AND DRY
STORMS FAVORING THE HIGHER TERRAIN BENEATH WEAK STEERING FLOW.

RH RECOVERIES MUCH MUCH IMPROVED WITH GOOD TO EXCELLENT READINGS
EXPECTED IN THE SHORT TERMS BUT WILL START A DOWNWARD TREND BY
TUESDAY. MIN RH VALUES WILL TREND UPWARD WEDNESDAY AS WETTING PRECIP
SHIFTS WESTWARD. STORM MOTIONS WILL BE FROM THE SOUTHEAST WITH
WETTER STORMS IN THE EAST AND CENTRAL...AND DRIER OR MIX OF WET AND
DRY ACROSS THE FAR WEST PRIMARILY FROM THE DIVIDE WESTWARD. EXPECT FAIR TO
POOR VENTILATION WITH BELOW NORMAL HIGHS IN THE EAST AND SPOTTY GOOD
TO EXCELLENT VENTILATION WITH NEAR NORMAL HIGHS IN THE WEST.

THURSDAY WILL START TO SEE DIMINISHING PRECIP IN THE EAST BUT
INCREASING TOWARD THE CENTRAL AND WEST. FAIR TO POOR VENTILATION
FROM THE WEST TO THE CENTRAL RIO GRANDE VALLEY BUT GOOD TO EXCELLENT
IN THE EAST. BY FRIDAY JULY 4TH...HIGH PRESSURE LOOKS TO SETTLE OVER
THE FOUR CORNERS REGION WHICH WILL LOWER RELATIVE HUMIDITIES ACROSS
THE NORTHWEST AND WEST CENTRAL AREAS...WITH POSSIBLE CONVECTION FOR
HIGHER TERRAIN AND ADJACENT AREAS. DAYTIME HIGHS WILL CONTINUE TO BE
NEAR NORMAL AREA WIDE FRIDAY THROUGH MONDAY WITH GOOD OVERNIGHT
RECOVERIES UNTIL TUESDAY. 32

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 1, 8:39 AM MDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
839 AM MDT TUE JUL 1 2014

NMZ501>540-021445-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
839 AM MDT TUE JUL 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED TODAY. HOWEVER...A
SIGNIFICANT INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY WILL
DEVELOP TODAY. SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING LOCALLY HEAVY RAINFALL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO WIDESPREAD SIGNIFICANT WEATHER IS EXPECTED. HOWEVER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
WEDNESDAY WITH FEWER STORMS ANTICIPATED THURSDAY...FRIDAY...AND
INTO THE WEEKEND. SOME STRONGER SLOW-MOVING STORMS WILL BE CAPABLE
OF PRODUCING LOCALLY HEAVY RAINFALL IN SOME AREAS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL OR FLOODING TO
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR
VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT WEATHER
REPORTS OR PHOTOS TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE
FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.

52

In the hours before

Special weather statement, Jul 1, 8:07 PM MDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
807 PM MDT TUE JUL 1 2014

NMZ519-520-020230-
LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-
807 PM MDT TUE JUL 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BERNALILLO...CENTRAL
VALENCIA...EXTREME NORTHERN SOCORRO AND SOUTHERN SANDOVAL COUNTIES
THROUGH 830 PM MDT...

AT 805 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
RIO RANCHO TO 13 MILES WEST OF BELEN...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THESE STORMS INCLUDE...ALBUQUERQUE...RIO RANCHO...
BELEN...NORTHERN MEADOWS...VENTANA RANCH...RIO RANCHO CITY CENTER...
TAYLOR RANCH...CABEZON...PARADISE HILLS...LOS CHAVEZ AND PETROGLYPH
NATIONAL MONUMENT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3467 10707 3467 10701 3474 10706 3536 10690
      3534 10664 3451 10680 3451 10707 3457 10710
TIME...MOT...LOC 0207Z 270DEG 7KT 3533 10683 3459 10698

33
Special weather statement, Jul 1, 8:24 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
824 PM MDT TUE JUL 1 2014

NMZ519-020300-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
824 PM MDT TUE JUL 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY THROUGH
900 PM MDT...

AT 820 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF BELEN...MOVING EAST AT 10
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...BELEN...LOS CHAVEZ...
JARALES...LOS TRUJILLOS-GABALDON...RIO COMMUNITIES...TOME-ADELINO...
TOME AND ADELINO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3480 10661 3457 10662 3460 10697 3478 10695
TIME...MOT...LOC 0224Z 274DEG 9KT 3469 10685

40
Special weather statement, Jul 1, 9:48 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
948 PM MDT TUE JUL 1 2014

NMZ518>521-524-020415-
LOWER RIO GRANDE VALLEY-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-SOUTH CENTRAL
HIGHLANDS-
948 PM MDT TUE JUL 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BERNALILLO...EASTERN
VALENCIA...NORTHWESTERN TORRANCE...NORTHERN SOCORRO...SOUTHWESTERN
SANTA FE AND SOUTHEASTERN SANDOVAL COUNTIES THROUGH 1015 PM MDT...

AT 944 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM EAST OF KEWA PUEBLO TO CARNUEL
AND EAST OF VEGUITA...MOVING EAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS.

AREAS AFFECTED BY THIS STORM INCLUDE...SEDILLO...MADRID...GOLDEN...
CERRILLOS HILLS STATE PARK...LOS CERRILLOS...ESCABOSA...MANZANO...
MANZANO MOUNTAIN STATE PARK...PINE FLAT PICNIC AREA...PONDEROSA
PINES...FOURTH OF JULY CAMPGROUND...TAJIQUE CAMPGROUND...CAPILLA PEAK
CAMPGROUND...NEW CANYON CAMPGROUND...MIERA...RED CANYON CAMPGROUND
AND PINE SHADOWS TRAILHEAD.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3555 10607 3430 10643 3444 10677 3560 10630
TIME...MOT...LOC 0346Z 290DEG 5KT 3482 10642

40
Special weather statement, Jul 1, 10:00 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1000 PM MDT TUE JUL 1 2014

NMZ538-020430-
CHAVES COUNTY PLAINS-
1000 PM MDT TUE JUL 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH
1030 PM MDT...

AT 958 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTHEAST OF MESA...OR ABOUT 27 MILES
NORTH OF ROSWELL...MOVING NORTH AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
CHAVES COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3386 10451 3381 10418 3349 10434 3355 10469
TIME...MOT...LOC 0400Z 188DEG 3KT 3376 10444
Special weather statement, Jul 1, 10:18 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1018 PM MDT TUE JUL 1 2014

NMZ518-020445-
SANTA FE METRO AREA-
1018 PM MDT TUE JUL 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY THROUGH
1045 PM MDT...

AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LA CIENEGA...OR ABOUT 13 MILES SOUTHWEST OF
SANTA FE...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
SANTA FE COUNTY.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3564 10594 3550 10585 3545 10615 3556 10618
TIME...MOT...LOC 0418Z 253DEG 9KT 3552 10606

40
Special weather statement, Jul 1, 11:22 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1122 PM MDT TUE JUL 1 2014

NMZ539-020545-
EASTERN LINCOLN COUNTY-
1122 PM MDT TUE JUL 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY THROUGH
1145 PM MDT...

AT 1120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF ARABELA...OR ABOUT 29 MILES
NORTHWEST OF ROSWELL...MOVING SOUTHWEST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SUNSET.

&&

LAT...LON 3350 10525 3351 10523 3353 10524 3367 10498
      3358 10488 3348 10489 3331 10505
TIME...MOT...LOC 0522Z 048DEG 4KT 3354 10498

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:20 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Sandoval, Valencia115 min
Jul 1, 7:24 PM MDTSevere Thunderstorm WarningABQMora, San Miguel20 min
Jul 1, 7:29 PM MDTSevere Thunderstorm WarningABQSandoval31 min
Jul 1, 7:40 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Jul 1, 7:57 PM MDTSevere Thunderstorm WarningABQSandoval21 min
Jul 1, 8:07 PM MDTSpecial Weather StatementABQValencia23 min
Jul 1, 8:10 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia2 hr
Jul 1, 8:18 PM MDTAreal Flood AdvisoryABQColfax, Taos117 min
Jul 1, 8:24 PM MDTSpecial Weather StatementABQValencia36 min
Jul 1, 9:11 PM MDTAreal Flood AdvisoryABQSandoval94 min
Jul 1, 9:48 PM MDTSpecial Weather StatementABQBernalillo27 min
Jul 1, 10:00 PM MDTSpecial Weather StatementABQChaves30 min
Jul 1, 10:06 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Socorro, Torrance, Valencia84 min
Jul 1, 10:12 PM MDTSevere Thunderstorm WarningABQChaves33 min
Jul 1, 10:18 PM MDTSpecial Weather StatementABQSanta Fe27 min
Jul 1, 10:24 PM MDTSevere Thunderstorm WarningABQChaves36 min
Jul 1, 10:56 PM MDTSevere Thunderstorm WarningABQChaves49 min
Jul 1, 11:05 PM MDTAreal Flood AdvisoryABQColfax, Mora, Rio Arriba, Taos115 min
Jul 1, 11:40 PM MDTSevere Thunderstorm WarningABQChaves65 min
Jul 1, 11:43 PM MDTSpecial Weather StatementABQChaves32 min
Jul 1, 11:47 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance88 min
Jul 1, 11:50 PM MDTSpecial Weather StatementABQDe Baca25 min
Jul 2, 12:02 AM MDTSpecial Weather StatementABQOtero28 min
Jul 2, 12:24 AM MDTSpecial Weather StatementABQChaves36 min
Jul 2, 12:34 AM MDTAreal Flood AdvisoryABQChaves, Lincoln86 min
Jul 2, 12:42 AM MDTSpecial Weather StatementABQMora33 min
Jul 2, 12:50 AM MDTAreal Flood AdvisoryABQMora, San Miguel115 min
Jul 2, 12:59 AM MDTSpecial Weather StatementABQDe Baca31 min
Jul 2, 1:07 AM MDTSevere Thunderstorm WarningABQLincoln53 min
Jul 2, 1:21 AM MDTAreal Flood AdvisoryABQLincoln3 hr
Jul 2, 1:37 AM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln, San Miguel, Torrance113 min
Jul 2, 1:52 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Quay, Roosevelt113 min
Jul 2, 1:57 AM MDTSpecial Weather StatementABQSan Miguel33 min
Jul 2, 2:08 AM MDTAreal Flood AdvisoryABQChaves, De Baca112 min
Jul 2, 2:26 AM MDTFlash Flood WarningABQDe Baca3 hr
Jul 2, 2:57 AM MDTFlash Flood WarningABQQuay3 hr
Jul 2, 3:12 AM MDTFlash Flood WarningABQDe Baca, Guadalupe3 hr
Jul 2, 3:45 AM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Quay, Roosevelt3 hr
Jul 2, 5:40 AM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt3 hr
Jul 2, 5:58 AM MDTAreal Flood AdvisoryABQHarding, Quay2 hr
Jul 2, 7:33 AM MDTFlash Flood WarningABQCurry3 hr
Jul 2, 10:35 AM MDTAreal Flood AdvisoryABQCurry115 min
Jul 2, 4:46 PM MDTSpecial Weather StatementABQTaos29 min
Jul 2, 5:27 PM MDTSpecial Weather StatementABQTaos33 min

Nearby

Special Weather Statements in New Mexico, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.